# SDR ASAA2020122633764

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 20,564 hours, 6,625 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Defective
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS A INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  DATA SCATTER INDICATES FAN LUBE REQUIRED.  GROUNDED-YES.  ACCOMPLISHED STEPS 1, 2 OF TSR710353.  REMOVED AND REPLACED ALL FAN BLADE SHIMS 24 QTY, IAW ALASKA AIRLINES MTX TASK CARD 78472010.  REMOVED SHIMS ROUTED TO POWERPLANT ENGINEERING FOR EVALUATION.
